# SDR SWAA2013081319171

- Difficulty date: August 2, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 AFT FLAP TRACK STIFFENER CRACKED.  R&R STIFFENER IAW SRM.
